# SDR MWEA080070

- Difficulty date: May 8, 2008
- Submitted: May 14, 2008
- Operation: Air carrier
- Aircraft: N927ME
- Make and model: Boeing 717-200
- Aircraft serial: 55193
- Aircraft time: 7,397 hours, 3,813 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 591140885
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LIGHTNING STRIKE DAMAGE NOTED AT STATION 293 LONGERON RIGHT 7.  FABRICATED AND INSTALLED DOUBLER.
